The split decomposition of a k-dissimilarity map

Herrmann, Sven and Moulton, Vincent (2012) The split decomposition of a k-dissimilarity map. Advances in Applied Mathematics, 49 (1). pp. 39-56. ISSN 0196-8858

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Users 2731 not found.
Date Deposited: 12 Nov 2012 16:44
Last Modified: 27 Sep 2020 23:26
URI: https://ueaeprints.uea.ac.uk/id/eprint/40089
DOI: 10.1016/j.aam.2012.01.003

Actions (login required)

View Item View Item